# SDR 2001F00048

- Difficulty date: January 6, 2001
- Submitted: June 27, 2001
- Operation: General aviation
- Aircraft: N25120
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508097
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8401002
- Condition: Damaged
- Location: Engine
- Part time: 3,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE CONTROL CABLES CHAFFING ON THE ENGINE MOUNT DURING ENGINE CHANGE.  DAMAGE WAS FOUND TO BE BEYOND LIMITS.  SENT MOUNT FOR REPAIR.  ENGINE MOUNT WAS FOUND TO HAVE 6 CRACKS AND CORROSION BEYOND LIMITS .
